Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 145, NWS Topeka, KS

August 31, 2014Marshall County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 31, 2014, 7:44 PM CDT for Marshall County, Nemaha County, Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2014, 7:44 PM CDT (00:44 UTC)
Expired
Aug 31, 2014, 8:30 PM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Marshall County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 100 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:47 PM CDTTSTM WND DMG2 N Seneca, KSTREE LIMBS DOWNED ALONG HWY 63 NORTH OF SENECA FOR ABOUT 4 MILES. LARGEST LIMBS WERE 10 INCHES IN DIAMETER.
Aug 31, 7:49 PM CDTTSTM WND DMG3 Ne Seneca, KSWINDOW BLOWN OUT OF GARAGE DOOR.
Aug 31, 7:55 PM CDTTSTM WND DMG6 W Sabetha, KS6 INCH DIAMETER TREE LIMBS DOWNED AT THE SABETHA LAKE.
Aug 31, 7:58 PM CDTTSTM WND GST 604 Wnw Sabetha, KSWIND SHIFTED A LOADED 6 FOOT BY 10 FOOT TRAILER OFF ITS SUPPORT BLOCKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 3:31 PM CDTTornado WatchSPC5 hr
Aug 31, 5:34 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS53 KTOP 010044
SVRTOP
KSC117-131-010130-
/O.NEW.KTOP.SV.W.0145.140901T0044Z-140901T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTHERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 830 PM CDT

* AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BAILEYVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED 4 MILES SOUTH OF 
BAILEYVILLE AT 740 PM.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SENECA...SABETHA...ONEIDA AND BERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3980 9579 3970 9634 4000 9638 4001 9620
      4001 9579
TIME...MOT...LOC 0043Z 251DEG 37KT 3986 9617

HAIL...1.25IN
WIND...70MPH

$$

SANDERS
2 follow-up statements
242 
WWUS53 KTOP 010105
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
805 PM CDT SUN AUG 31 2014

KSC117-010115-
/O.CAN.KTOP.SV.W.0145.000000T0000Z-140901T0130Z/
MARSHALL-
805 PM CDT SUN AUG 31 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4000 9624 4000 9579 3980 9579 3972 9624
TIME...MOT...LOC 0105Z 251DEG 37KT 3992 9589

$$

KSC131-010130-
/O.CON.KTOP.SV.W.0145.000000T0000Z-140901T0130Z/
NEMAHA-
805 PM CDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NEMAHA COUNTY UNTIL 830 PM CDT...

AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONEIDA...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SABETHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9624 4000 9579 3980 9579 3972 9624
TIME...MOT...LOC 0105Z 251DEG 37KT 3992 9589

HAIL...1.00IN
WIND...60MPH

$$

SANDERS
362 
WWUS53 KTOP 010128
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
828 PM CDT SUN AUG 31 2014

KSC131-010139-
/O.EXP.KTOP.SV.W.0145.000000T0000Z-140901T0130Z/
NEMAHA-
828 PM CDT SUN AUG 31 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NEMAHA COUNTY WILL
EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4000 9624 4000 9579 3980 9579 3972 9624
TIME...MOT...LOC 0129Z 251DEG 37KT 3999 9558

$$

SANDERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:36 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 31, 6:36 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT Sun Aug 31 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Monday)
Issued at 311 PM CDT SUN AUG 31 2014

Elevated activity has weakened and exited with good insolation in
recent hours in weak subsidence allowing for a quick increase in
winds and temps. 19Z surface observations suggest cold front from
south central Nebraska to the SW corner of Kansas with some CU
development on the north end. Recent water vapor imagery shows
main upper wave pushing through southern Wyoming with convection
in NC Colorado well behind the front.

Overall setup continues to support a rather wet next 12-18 hours
with cold front coming into northern and western areas overnight and
upper trough following, with low level jet ramping up to around
60kts. Nearby 12Z observed precipitable water values were at to just
above normal and continued advection of deeper moisture to the south
will pump these values up.

Still having some question on the early hours of the event. With
surface low pressure in far SE Colorado, convergence along the front
is not great, and the main upper trough well behind will not boost
convergence until perhaps the daytime hours of Labor Day. Various
higher resolution models are delayed with the convective initiation
until around 23-0Z and could occur well into the CWA. Dewpoint
depressions should remain in the 25-40F range for somewhat high
cloud bases, but increasing low level wind fields will support
strong low level helicity. Again, with the trough lagging, mid level
winds are somewhat low to support a long-lived supercell, and wind
and hail continue to the be the main severe weather concerns with ML
CAPE of 2000-2500 J/kg and downdraft CAPE around 1200 J/kg currently
analyzed. The high-res models are also similar with a secondary
impulse of convection moving through in the late evening to
overnight hours, perhaps via a sustained MCS from the current NC
Colorado storms. This could track over northern areas again and
bring an increased flooding concern, but with recent rains spotty at
best, am not confident enough for a Watch. Convection should overall
slowly clear from northwest to central areas overnight.

Cold front still appears to sag south into southern areas for the
afternoon hours of Labor Day. This again is not a clear-cut forecast
with convective activity possibly affecting the location of the
effective front. If at least some insolation can occur, cooling mid
levels behind the upper trough should allow for moderate instability
to again develop along and ahead of the effective front with plenty
of shear to support severe storms. This time, upper winds will be
stronger but weaker near the surface.

.LONG TERM...(Monday Night through Sunday)
Issued at 311 PM CDT SUN AUG 31 2014

For Monday night and Tuesday, have continued chances for precip as
the expected outflow boundary from tonight's convection gets hung
up across southeast and south central KS. In general would anticipate
POPs diminishing and becoming increasingly confined to far
southern portions of the forecast area with time through the day
Tuesday as the upper forcing moves east of the area and the low
level jet veers to the southwest decreasing convergence along the
front.

Tuesday night may be more interesting in terms of strong to
possibly severe thunderstorms. Most model guidance is pointing to
strong theta-e advection overnight with good isentropic upglide.
Additionally model forecast soundings have fairly steep mid level
lapse rates with potentially 1000 to 1500 J/km of elevated
instability. The NAM also shows around 30 KTS of effective bulk
shear, so it is not out of the question that there could be some
elevated storms capable of producing large hail. This activity may
linger into Wednesday morning. After that the forecast is
expecting a dry period through Thursday before models bring a
frontal system into the area Thursday night through Friday night.
Because of this boundary, have continued with some chance POPs for
Thursday night through Friday. By Saturday, both the GFS and ECMWF
build a surface ridge into the central plains with dryer air
advecting in. Because of this, have trended POPs down for Saturday
and kept Sunday dry.

Temps are expected to remain warm through Thursday until the
frontal system enters the region with chances for rain. The
warmest days look to be Wednesday and Thursday as 850 temps warm
to around 25C. Therefore have highs in the mid 90s with lows
around 70 to the lower 70s. Temps should trend cooler by the
weekend due to cold air advection behind the front. May see lows
in the 50s with highs in the upper 70s to around 80 by Sunday.

&&

.AVIATION...(For the 00Z TAFs through 00Z Monday Evening)
Issued at 636 PM CDT SUN AUG 31 2014

Convective line timing remains the main concern. Line has still
not congealed with persistent outflow, but appears this process may
be occurring at this time. Have TS mention a bit earlier than
previously expected. Brief to periods of IFR visibilities are
likely given upstream obs. When to end TS is other concern with
additional storms currently behind the front. Have left timing of
this rather similar at this point but will have to monitor trends.
Front should be south of the terminals before redevelopment
occurs in peak heating Monday.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...65
LONG TERM...Wolters
AVIATION...65
Hazardous weather outlook, Aug 31, 3:43 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
343 PM CDT SUN AUG 31 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-012045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
343 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING AND OVERNIGHT.
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH CENTRAL
KANSAS...JUST WEST OF CONCORDIA...THROUGH 6 PM THIS EVENING. THE
STORMS WILL THEN QUICKLY SPREAD EAST ACROSS NORTHEAST KANSAS
THROUGH 10 PM. THE THUNDERSTORM ACTIVITY IS MORE LIKELY TO MOVE
INTO EAST CENTRAL KANSAS TOWARDS MIDNIGHT.

LARGE HAIL AS BIG AS GOLF BALLS AND DAMAGING STRAIGHT LINE WINDS
OF 60 TO 80 MPH ARE THE MOST LIKELY HAZARD WITH THE THUNDERSTORMS.
IF STORMS REMAIN DISCRETE...THERE COULD BE AN ISOLATED TORNADO
MAINLY ACROSS NORTH CENTRAL KANSAS DURING THE LATE AFTERNOON AND
EARLY EVENING. AS THE STORMS SPREAD EAST...THEY AREA EXPECTED TO
EVOLVE INTO A LINE OF STORMS WITH DAMAGING WINDS BECOMING A
GREATER HAZARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE MONDAY
AFTERNOON AND MONDAY EVENING...MAINLY ACROSS EAST CENTRAL KANSAS.
THESE STORMS MAY BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL SOUTH
OF THE KANSAS TURNPIKE.

THERE IS A CHANCE FOR STORMS SOUTH OF INTERSTATE 35 DURING THE DAY
TUESDAY. BETTER CHANCES FOR THUNDERSTORMS WILL OVERSPREAD THE
ENTIRE AREA TUESDAY NIGHT. LARGE HAIL COULD OCCUR WITH THE STORMS
TUESDAY NIGHT AND THROUGH THE EARLY MORNING HOURS OF WEDNESDAY.

A FRONTAL SYSTEM WILL MOVE INTO THE AREA THURSDAY NIGHT AND LINGER
THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS WHILE
THIS FRONTAL SYSTEM IS IN THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR SEVERE THUNDERSTORMS THROUGH THE
EVENING AND MAKE REPORTS TO LOCAL LAW ENFORCEMENT AND THE NATIONAL
WEATHER SERVICE IN TOPEKA.

WOLTERS

In the hours before

Local storm report, Aug 31, 6:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
641 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND GST     5 ENE DELPHOS           39.29N 97.68W
08/31/2014  M62 MPH          OTTAWA             KS   TRAINED SPOTTER

&&
Local storm report, Aug 31, 6:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
653 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     SE HANOVER              39.89N 96.88W
08/31/2014                   WASHINGTON         KS   TRAINED SPOTTER

            2 INCH BRANCHES DOWN. ALSO HAD HALF INCH DIAMETER HAIL.

&&
Local storm report, Aug 31, 6:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
657 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     10 SE LINN              39.58N 96.95W
08/31/2014  E60 MPH          WASHINGTON         KS   TRAINED SPOTTER

&&

KSANDERS
Local storm report, Aug 31, 7:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
716 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     13 N CLAY CENTER        39.57N 97.12W
08/31/2014                   CLAY               KS   LAW ENFORCEMENT

            SHERIFF REPORTED TREE DOWN ON K15 NEAR THE WASHINGTON CO
            LINE.

&&

WOLTERS
Local storm report, Aug 31, 7:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
717 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     HANOVER                 39.89N 96.88W
08/31/2014                   WASHINGTON         KS   LAW ENFORCEMENT

            TREES BLOWN DOWN. TIME ESTIMATED FROM RADAR DATA.

&&
Local storm report, Aug 31, 7:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     RANDOLPH                39.43N 96.76W
08/31/2014  E60 MPH          RILEY              KS   TRAINED SPOTTER

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:05 PM CDTSevere Thunderstorm WarningTOPClay24 min
Aug 31, 7:21 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Pottawatomie, Riley39 min
Aug 31, 7:38 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley52 min
Aug 31, 7:51 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie, Riley, Wabaunsee39 min
Aug 31, 8:01 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Morris, Ottawa, Riley44 min
Aug 31, 8:58 PM CDTSpecial Weather StatementTOPMorris, Wabaunsee32 min
Aug 31, 9:06 PM CDTSpecial Weather StatementTOPJefferson, Shawnee24 min
Aug 31, 9:32 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee43 min
Aug 31, 9:56 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin19 min
Aug 31, 10:26 PM CDTAreal Flood AdvisoryTOPDickinson2 hr
Aug 31, 11:29 PM CDTFlash Flood WarningTOPDickinson4 hr
Sep 1, 12:13 AM CDTSpecial Weather StatementTOPDickinson32 min
Sep 1, 12:26 AM CDTSpecial Weather StatementTOPMorris34 min
Sep 1, 12:28 AM CDTSpecial Weather StatementTOPLyon32 min
Sep 1, 12:34 AM CDTAreal Flood AdvisoryTOPLyon, Morris116 min
Sep 1, 12:56 AM CDTSpecial Weather StatementTOPMorris34 min
Sep 1, 1:09 AM CDTSevere Thunderstorm WarningTOPLyon51 min
Sep 1, 1:39 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon36 min
Sep 1, 1:44 AM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin, Osage2 hr
Sep 1, 2:09 AM CDTSpecial Weather StatementTOPAnderson36 min
Sep 1, 2:40 AM CDTAreal Flood AdvisoryTOPLyon, Morris, Osage2 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.